# SDR SWAA2022022338191

- Difficulty date: September 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD TIER- AFTER REMOVING R/H Z-ANGLE FOR REPAIR FOUND FWD BAFFLE CLIP CRACKED ON R/H BAFFLE STA 500H-500 / R/H CLIP CRACKEN BAFFLE STA 500H. REMOVED CRACKED CLIP I/A/W SRM 51-40-02-0G-0. LOCATED; DRILLED AND INSTALLED I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV:-
